# SDR TRBA2009122

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- Aircraft time: 35,276 hours, 35,318 cycles
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING ODOR IN CABIN.  PERFORMED ENG GROUND OPS CHECK IAW EX W/C 055007-CS-20000-001 AND NO ODOR NOTED IN CABIN AT THIS TIME.
